# SDR UPS204600

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support
- Part number: 65999091664
- Condition: Corroded
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND LT WING I/B MIDFLAP I/B ACTUATING CABLE PULLEY GOUGED.  PULLEY SUPPORT FITTING ASSY CORRODED EXTENSIVELY.  REPLACED PULLEY SUPPORT ASSY IAW OHM 20-50-03, 57-52-01.
